# SDR QXEA200400351

- Difficulty date: May 20, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 6,936 hours, 7,874 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 EXHAUST OUTLET (FINGERNAIL) HAS SIX CRACKED BRACKETS BETWEEN INNER AND OUTER LAYERS AND THE LOWER AFT ATTACH BRACKET IS CRACKED.  REPAIRED IAW -8 TASK 78-10-26-400-801.
